On the Polynomials of Periodic Links.

Makoto Sakuma

Mathematische Annalen (1981)

  • Volume: 257, page 487-494
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sakuma, Makoto. "On the Polynomials of Periodic Links.." Mathematische Annalen 257 (1981): 487-494. <http://eudml.org/doc/163572>.

author = {Sakuma, Makoto},
journal = {Mathematische Annalen},
keywords = {Alexander polynomials of periodic links},
pages = {487-494},
title = {On the Polynomials of Periodic Links.},
url = {http://eudml.org/doc/163572},
volume = {257},
year = {1981},

AU - Sakuma, Makoto
TI - On the Polynomials of Periodic Links.
JO - Mathematische Annalen
PY - 1981
VL - 257
SP - 487
EP - 494
KW - Alexander polynomials of periodic links
UR - http://eudml.org/doc/163572
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.